Applications dans les anneaux d’opérateurs
Compositio Mathematica, Tome 10 (1952), p. 1-55
@article{CM_1952__10__1_0,
     author = {Dixmier, Jacques},
     title = {Applications $\natural $ dans les anneaux d'op\'erateurs},
     journal = {Compositio Mathematica},
     publisher = {Kraus Reprint},
     volume = {10},
     year = {1952},
     pages = {1-55},
     zbl = {0046.33502},
     mrnumber = {51443},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1952__10__1_0}
}
Dixmier, J. Applications $\natural $ dans les anneaux d’opérateurs. Compositio Mathematica, Tome 10 (1952) pp. 1-55. http://www.numdam.org/item/CM_1952__10__1_0/

J.W. Calkin, [1 ] Two-sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math., 42 (1941), pp. 839-873. | Zbl 0063.00692

J. Dixmier, [2] Les anneaux d'opérateurs de classe finie, Ann. Ec. Norm. Sup., 66 (1949), pp. 209-261. | Numdam | Zbl 0036.35802

J. Dixmier, [3] Les fonctionnelles linéaires sur l'ensemble des opérateurs bornés d'un espace de Hilbert, Ann. of Math., 51 (1950), pp. 387-408. | Zbl 0036.35801

J. Dixmier, [4] Sur les opérateurs self-adjoints d'un espace de Hilbert, C. R. Acad. Sci. Paris, 230 (1950), pp. 267-269. | Zbl 0034.37303

J. Dixmier, [5] Applications 4 dans les anneaux d'opérateurs, C.R. Acad. Sci. Paris, 230 (1950), pp. 607-608. | Zbl 0035.07002

J. Dixmier, [6] Sur la réduction des anneaux d'opérateurs, Ann. Ec. Norm. Sup., 68 (1951), pp. 185-202. | Numdam | MR 44748 | Zbl 0043.32701

J. Dixmier, [7] Sur certains espaces considérés par M. H. Stone, à paraître au Summa Brasiliensis Mathematicae. | Zbl 0045.38002

I. Gelfand et M. Neumark, [8] On the imbedding of normed rings into the ring of operators in Hilbert space, Math. Sb., 12 (1943), pp. 197-212. | Zbl 0060.27006

R. Godement, [9] Mémoire sur la théorie des caractères dans les groupes localement compacts unimodulaires, Journ. de Math., 30 (1951), pp. 1-110. | Zbl 0034.37002

F.J. Murray et J. Von Neumann, [10] On rings of operators, Ann. of Math., 37 (1936), pp. 116-229. | JFM 62.0449.03 | Zbl 0014.16101

F.J. Murray et J. Von Neumann, [11] On rings of operators II, Trans. Amer. Math. Soc., 41 (1937), pp. 208-248. | JFM 63.1008.03 | MR 1501899 | Zbl 0017.36001

F.J. Murray et J. Von Neumann, [12] On rings of operators IV, Ann. of Math., 44 (1943), pp. 716-808. | Zbl 0060.26903

J. Von Neumann, [13] Zur Algebra der Funktionaloperationen und Theorie der Normalen Operatoren, Math. Ann., 102 (1929), pp. 370-427. | JFM 55.0825.02

J. Von Neumann, [14] On a certain topology for rings of operators, Ann. of Math., 37 (1936), pp. 111-115. | JFM 62.0449.02 | Zbl 0014.16006

J. Von Neumann, [15] On rings of operators III, Ann. of Math., 41 (1940), pp. 94-161. | Zbl 0023.13303

J. Von Neumann, [16] On some algebraical properties of operator rings, Ann. of Math., 44 (1943), pp. 709-715. | Zbl 0060.26902

J. Von Neumann, [17] On rings of operators. Reduction theory, Ann. of Math., 50 (1949), pp. 401-485. (Oblatum 25-10-50). | Zbl 0034.06102